# SDR UPS01836396

- Difficulty date: July 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 LT AFT PRESSURE BULKHEAD STA 1766 L11L IS CRACKED.
